# SDR 2008UALA00439

- Difficulty date: January 26, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 34,687 hours, 13,373 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D9239003500060
- Condition: Faulty
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPLACEMENT OF DOOR 2R SLIDE, ACFT FAILS THE EMERGENCY SYSTEM TEST WITH ERROR (EPSU UNIT EMER LT, 33-51-38).  FOUND EPSU FAILED.  REPLACED EPSU (LT) OPS CHECK NORMAL.
